On quasi-periods of abelian functions with complex multiplication
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 55-68.
@incollection{MSMF_1980_2_2__55_0,
     author = {Masser, D. W.},
     title = {On quasi-periods of abelian functions with complex multiplication},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {55--68},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     doi = {10.24033/msmf.280},
     mrnumber = {608639},
     zbl = {0444.10027},
     url = {http://www.numdam.org/articles/10.24033/msmf.280/}
}
TY  - CHAP
AU  - Masser, D. W.
TI  - On quasi-periods of abelian functions with complex multiplication
BT  - Fonctions abéliennes et nombres transcendants
ED  - Bertrand, Daniel
ED  - Waldschmidt, Michel
T3  - Mémoires de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 55
EP  - 68
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.280/
UR  - https://www.ams.org/mathscinet-getitem?mr=608639
UR  - https://zbmath.org/?q=an%3A0444.10027
UR  - https://doi.org/10.24033/msmf.280
DO  - 10.24033/msmf.280
ID  - MSMF_1980_2_2__55_0
ER  - 
%0 Book Section
%A Masser, D. W.
%T On quasi-periods of abelian functions with complex multiplication
%B Fonctions abéliennes et nombres transcendants
%E Bertrand, Daniel
%E Waldschmidt, Michel
%S Mémoires de la Société Mathématique de France
%D 1980
%P 55-68
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.280
%R 10.24033/msmf.280
%F MSMF_1980_2_2__55_0
Masser, D. W. On quasi-periods of abelian functions with complex multiplication, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 55-68. doi : 10.24033/msmf.280. http://www.numdam.org/articles/10.24033/msmf.280/

[1] M. Anderson, Linear forms in algebraic points of an elliptic function, Transcendence theory : advances and applications (Eds. A. Baker and D. W. Masser), Academic Press, London (1977). | MR

[2] S. Lang, Diophantine approximation on abelian varieties with complex multiplication, Advances in Math. 17 (1975), 281-336. | MR | Zbl

[3] S. Lefschetz, Algebraic geometry, Oxford University Press, London 1953. | MR | Zbl

[4] D. W. Masser, Some vector spaces associated with two elliptic functions, Transcendence theory : advances and applications (Eds. A. Baker and D. W. Masser), Academic Press, London 1977. | MR | Zbl

[5] D. W. Masser, The transcendence of certain quasi-periods associated with abelian functions in two variables, Compositio Math. 35 (1977), 239-258. | Numdam | MR | Zbl

[6] D. W. Masser, Diophantine approximation and lattices with complex multiplication, Inventiones Math. 45 (1978), 61-82. | MR | Zbl

[7] G. Shimura and Y. Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Publ. Math. Soc. Japan Vol. 6, Tokyo 1961. | MR | Zbl

[8] G. Shimura, Automorphic forms and the periods of abelian varieties, J. Math. Soc. Japan 31 (1979), 561-592. | MR | Zbl

[9] C. L. Siegel, Topics in complex function theory, Vol. III, Wiley-Interscience, New York 1963. | Zbl

[10] M. Waldschmidt, Nombres transcendants et groupes algébriques, Astérisque 69-70, 1979. | MR | Zbl

Cited by Sources: